EconPapers    
Economics at your fingertips  
 

Some Identities between the Extended q‐Bernstein Polynomials with Weight α and q‐Bernoulli Polynomials with Weight (α,β)

H. Y. Lee and C. S. Ryoo

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Using bosonic p‐adic q‐integral on ℤp, we give some interesting relationships between q‐Bernoulli numbers with weight (α,β) and q‐Bernstein polynomials with weight α. Also, using q‐Bernstein polynomials with two variables, we derive some interesting properties associated with q‐Bernoulli numbers with weight (α,β).

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/604364

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:604364

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:604364